# SDR REXA200900111

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 13,436 hours, 10,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200310054
- Condition: Seized
- Location: Left
- Part time: 134,336 hours, 10,834 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3785 PWM/MSP AT THE GATE CREW RECEIVED LT ACM (AIR CYCLE MACHINE) OVERTEMP CAUTION AND SMOKE INTO COCKPIT.  LT ACM DEFERRED PER MEL 21-51-11.  AIRCRAFT INSPECTED IN MSP AND FOUND THE LT ACM SEIZED.  ACM REMOVED AND REPLACED PER BOMBARDIER AMM WITH OPERATIONAL CHECK PERFORMED WITH NO DEFECTS.
